# SDR ASAA2014022707023

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 1,420 hours, 458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, MASTER CAUTION CHECK, RT PACK LIGHT ILLUMINATED, THEN RESET WITH MASTER CAUTION.  ACFT GROUNDED.  PERFORMED FIM TASK 21-62-TASK 802.  NO FAULTS.  INSPECTED AND RAN RT PACK.  LIGHT REMAINS OUT.  GROUND VERIFICATION SUCCESSFUL.
